# SDR SWAA2022090750371

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737
- Aircraft serial: 64250
- Aircraft time: 13,841 hours, 6,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE WILL NOT TEST / [01] REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-64-00 OFF P/N A3-06-1402 S/N 40347 MFG DATE 10/2017 ON P/N A3-06-1402 S/N 54569 MFG DATE 7/2021
